# SDR USAASB08039

- Difficulty date: June 2, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65C3805914
- Condition: Leaking
- Location: L/E Slat
- Part time: 48,232 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CLT FLT 1457 - ON CLIMBOUT FROM CTL, EN ROUTE TO FLL, CREW RECEIVED A LEADING EDGE SLAT INDICATION LIGHT.  UNSURE OF WHICH SLAT GAVE THE INDICATION, CAPTAIN DECIDED TO RETURN TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 4 SLAT ACTUATOR AND ROD END PER MM 27-81-41-4.  LEAK CHECK AND OPERATIONAL CHECK GOOD.
